# SDR AALA20031051

- Difficulty date: September 16, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Display
- Part number: IND7879
- Part serial: 1269
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFW - TCAS DISPLAY UNIT STARTED FLASHING OFF AND ON FOLLOWED BY SMOKE COMING OUT OF IT.  REMOVED AND INSPECTED UNIT FOUND INTERNAL CIRCUITRY BURNED.  REMOVED AND REPLACED TCAS DISPLAY UNIT.  OPS CHECK GOOD.  (M)
